Permanence and positive bounded solutions of Kolmogorov predator-prey system

Trinh Tuan Anh,

Pham Minh Thong


Our main purpose is to present some criteria for the permanence and existence of a positive bounded solution of Kolmogorov predator-prey system. Under certain conditions, it is shown that the system is permanent and there exists a solution which is defined on the whole R and whose components are bounded from above and from below by positive constants.

Słowa kluczowe: Predator-prey system, permanence, bounded solution, almost periodic solution

1. Deimling K., Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.

2. Hartman P., Ordinary  Differential  Equations, Birkhauser, Boston, 1982.

3. Hutson V., Schmitt K., Permanence and the dynamics of biological systems, Math. Biosci., 111 (1992), 1–71.

4. Munkres J., Topology: A First  Course, Prentice-Hall, 1975.

5. Trinh  T. Anh, Tran V. Nhung, Le H. Lan, Permanence and positive bounded solutions of Kolmogorov competing species system, Acta Math. Vietnam., 25 (2000), 251–261.

6. Wen X., Wang Z., Global attractivity of the periodic Kolmogorov system, ANZIAM J., 44 (2003), 569–581.

7. Xia Y., Chen F., Chen A., Cao J., Existence and global attractivity of an almost periodic ecological model, Appl. Math. Comput., 157 (2004), 449–475.

8. Yoshizawa T., Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Springer-Verlag, New York, 1975.